# SDR YENA2024050700714

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 81,411 hours, 29,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION UPPER SURFACE OF BOTTOM SKIN FALSE SPAR BOX BTW RIB 5 AND RI B 6 ON RH WING (CPCP RELATED MPD TASK 575167-01); REF AE WO# 2024 44/1 NR# 2024-148982.ACCOMPLISHED REPAIR OF CORROSION ON THE RH WING BOTTOM SKIN PANEL 2 UPPER SURFACE AT MUG GEAR SUPPORT RIB - RIB 5 A AFT OF REAR SPAR IN ACCORDANCE WITH AEROMAN EA 57-0069-24 COVER AND P1 AND AIRBUS RDAF 81371641/00".
